# SDR SWAA2022022526506

- Difficulty date: November 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,753 hours, 27,628 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE BEAM FOR LOWER TRAILING EDGE PANEL BROKEN BETWEEN #2 FLAP TRACK AND #1 PYLON AFT TIP / REMOVED AND REPLACED NUTPLATE BEAM ASSY FOR LWR T/E PNL BETWEEN #2 FLAP TRACK AND #1 PYLON AFT TIP IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND SOPM 20-50-02
